Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Normal forms for definite integer unimodular quadratic forms


Author: Shmuel Friedland
Journal: Proc. Amer. Math. Soc. 106 (1989), 917-921
MSC: Primary 11E12
DOI: https://doi.org/10.1090/S0002-9939-1989-0976366-6
MathSciNet review: 976366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that any two positive definite integer unimodular quadratic forms have a common sublattice of codimension 2. Moreover, any such form is equivalent to a semi-normal form with at most three eigenvalues different from 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11E12

Retrieve articles in all journals with MSC: 11E12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0976366-6
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society